# SDR QR9R2023041200002

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11721939453
- Aircraft time: 2,396 hours
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: C19267ZG12
- Part serial: 1997
- Condition: Inoperative
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#2 PFD INOPERABLE/ WOULD POWER ON WITH NO INFO DISPLAYED. REPLACED #2 PFD; MOC OK IAW AAM 31-61-00, 4-1.
